| Model Number |
OSS413 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Patient sex unknown / not provided.Weight unknown / not provided.Date of the event unknown / not provided.
Event or Problem Description
It was reported that the implant at tooth site 14 fractured.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One osseotite® implant 4 x 13mm (oss413) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Device history record (dhr) review was completed for the subject lot number 248923.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (248923) for similar event and 1 other complaint was identified.Therefore, based on the available information, device malfunction could not be verified and the reported event was non-verifiable.